SYNTHES GMBH 10MM/130 DEG TI CANN TFNA 170MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Model Number |
04.037.042S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent surgery to implant a tfna with a helical blade on (b)(6) 2022.Afterward, on an unknown date, the nail collapsed and the helical blade moved a ton laterally.Revision surgery is needed to remove the head element and replace it with a shorter one.No further information is available.This report involves one 10mm/130 deg ti cann tfna 170mm - sterile.This is report 2 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Event date: only the event year is known.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: manufacturing location: monument manufacturing date: 23-aug-2021, expiration date: 31-jul-2031, part: 04.037.042s, 10mm/130 deg ti cann tfna 170mm ¿ sterile, lot: 348p351 (sterile).Production order traveler met all inspection acceptance criteria.Inspection sheet, in process / inspect dimensional / final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Sterilization control number (scn) supplied by jabil (albuquerque) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part: 04.037.912.3, tfna lock drive lot: 313p989.One piece was scrapped in cell at final inspection, for an unacceptable surface finish ¿ dings/scratches.Production order traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheet met all inspection acceptance criteria apart from the one piece noted.Part: 04.037.942.2, lock prong, 130 degree, tfna lot: 303p783.One piece was scrapped in cell at ultrasonic clean, for an unknown reason.Production order traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, final inspection met all inspection acceptance criteria.Part: 21127, timoagri16.00 bp80 lot: 67p9420.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by perryman company was reviewed and determined to be conforming.Lot summary report met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.